# SDR DALA2018091105562

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 88,595 hours, 12,093 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS IN 30AB REPORTED BURNING RUBBER SMELL. FLIGHT ATTENDANTS AND RELIEF PILOT CONFIRMED. SEARCHED AREA FOR POSSIBLE CAUSES NOTHING FOUND. AFTER APPROXIMATELY 10 MINUTES SMELL DISSIPATED. MAINTENANCE INSPECTED SEATS AND FOUND NO DAMAGES NOR SIGNS OF BURNS. REPLACED SEB AND SPM AS A PRECAUTIONARY.
